# SDR IPXA13M77085

- Difficulty date: January 24, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 42,924 hours, 9,894 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515503
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 4 BANJO FITTING HAS 3EA SHEARED CARRY THROUGH CAP FASTENERS, RT SIDE.  REPAIRED NR 4 BANJO FIITTING IAW STA-SA EA 011-5530-01-A4433-IR AND EO MD11-5530-49779-A.
